MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH VERTECEM V+ SYRINGE KIT; CEMENT DISPENSER

OBERDORF SYNTHES PRODUKTIONS GMBH VERTECEM V+ SYRINGE KIT; CEMENT DISPENSER
Catalog Number 03.702.215S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the tip (¿nose¿) of the syringes broke off.It is unknown if there were patient and procedure involvement.This report is for one (1) vertecem v+ syringe kit.This is report 2 of 2 for complaint (b)(4).
 
Event or Problem Description
It was reported that on an unknown date during an unknown procedure, the tip (¿nose¿) of the syringes broke off.It is unknown if there was a surgical delay.
 
Additional Manufacturer Narrative
Device history lot part: 03.702.215s, lot: 8052501, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: 12.June 2018, expiry date: 01.May 2023.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERTECEM V+ SYRINGE KIT
Common Device Name
CEMENT DISPENSER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7962605
Report Number8030965-2018-57294
Device Sequence Number1572457
Product Code OAR
UDI-Device Identifier07611819396074
UDI-Public(01)07611819396074
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Catalogue Number03.702.215S
Device Lot Number8052501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1